Marcin Kozik
Marcin Kozik
Professor of Computer Science, Jagiellonian University
Verified email at uj.edu.pl
Title
Cited by
Cited by
Year
The CSP dichotomy holds for digraphs with no sources and no sinks (a positive answer to a conjecture of Bang-Jensen and Hell)
L Barto, M Kozik, T Niven
SIAM Journal on Computing 38 (5), 1782-1802, 2009
1822009
Constraint satisfaction problems of bounded width
L Barto, M Kozik
2009 50th Annual IEEE Symposium on Foundations of Computer Science, 595-603, 2009
1702009
Constraint satisfaction problems solvable by local consistency methods
L Barto, M Kozik
Journal of the ACM (JACM) 61 (1), 1-19, 2014
1552014
Absorbing subalgebras, cyclic terms, and the constraint satisfaction problem
L Barto, M Kozik
arXiv preprint arXiv:1201.0557, 2012
1202012
Characterizations of several Maltsev conditions
M Kozik, A Krokhin, M Valeriote, R Willard
Algebra universalis 73 (3), 205-224, 2015
622015
Robust satisfiability of constraint satisfaction problems
L Barto, M Kozik
Proceedings of the forty-fourth annual ACM symposium on Theory of computing …, 2012
472012
Graphs, polymorphisms and the complexity of homomorphism problems
L Barto, M Kozik, T Niven
Proceedings of the fortieth annual ACM symposium on Theory of computing, 789-796, 2008
362008
On the scope of the universal-algebraic approach to constraint satisfaction
M Bodirsky, M Hils, B Martin
2010 25th Annual IEEE Symposium on Logic in Computer Science, 90-99, 2010
332010
Algebraic properties of valued constraint satisfaction problem
M Kozik, J Ochremiak
International Colloquium on Automata, Languages, and Programming, 846-858, 2015
322015
CSP dichotomy for special triads
L Barto, M Kozik, M Maróti, T Niven
Proceedings of the American Mathematical Society 137 (9), 2921-2934, 2009
312009
Near unanimity constraints have bounded pathwidth duality
L Barto, M Kozik, R Willard
2012 27th Annual IEEE Symposium on Logic in Computer Science, 125-134, 2012
302012
New conditions for Taylor varieties and CSP
L Barto, M Kozik
2010 25th Annual IEEE Symposium on Logic in Computer Science, 100-109, 2010
302010
Congruence distributivity implies bounded width
L Barto, M Kozik
SIAM Journal on Computing 39 (4), 1531-1542, 2010
272010
Mal’tsev conditions, lack of absorption, and solvability
L Barto, M Kozik, D Stanovský
Algebra universalis 74 (1), 185-206, 2015
242015
Absorption and directed Jónsson terms
A Kazda, M Kozik, R McKenzie, M Moore
Don Pigozzi on Abstract Algebraic Logic, Universal Algebra, and Computer …, 2018
232018
Weak consistency notions for all the CSPs of bounded width
M Kozik
2016 31st Annual ACM/IEEE Symposium on Logic in Computer Science (LICS), 1-9, 2016
232016
Absorption in universal algebra and CSP
L Barto, M Kozik
Wadern: Schloss Dagstuhl-Leibniz-Zentrum für Informatik, 2017
222017
Robustly solvable constraint satisfaction problems
L Barto, M Kozik
SIAM Journal on Computing 45 (4), 1646-1669, 2016
192016
A finite set of functions with an EXPTIME-complete composition problem
M Kozik
Theoretical Computer Science 407 (1-3), 330-341, 2008
192008
Congruence modularity implies cyclic terms for finite algebras
L Barto, M Kozik, M Maróti, R McKenzie, T Niven
Algebra universalis 61 (3), 365-380, 2009
142009
The system can't perform the operation now. Try again later.
Articles 1–20